# SDR EXDA2014121600026

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N974AA
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- Aircraft time: 25,783 hours, 30,293 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104796004
- Part serial: DRG262087
- Condition: Failed
- Location: Mlg
- Part time: 25,854 hours, 30,429 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR SELECTOR WAS PLACED IN THE DOWN POSITION, THE RT MAIN GEAR LIGHT ILLUMINATED RED INSTEAD OF ITS NORMAL GREEN COLOR.  UPON DISCOVERY OF THE GEAR UNSAFE CONDITION THE FLIGHT CREW INFORMED ATC OF THEIR PROBLEM AND ASKED FOR DELAYED VECTORS SO THEY COULD TROUBLESHOOT THEIR PROBLEM AND RUN THE APPROPRIATE CHECKLIST.  THEY DECIDED TO DECLARE AN EMERGENCY.  THEY COMPLETED THE EMERGENCY CHECKLIST AND WAS UNABLE TO RESOLVE THE ISSUE.  THEY THEN CAME BACK AROUND ON A LOW APPROACH TO RUNWAY 30L SO THAT THE EMERGENCY GROUND CREWS AND CONTROL TOWER PERSONNEL COULD VISUALLY INSPECT GEAR AS THEY FLEW BY. AFTER COMPLETING THE LOW APPROACH, ALL GROUND AND TOWER PERSONNEL HAD STATED THAT THE GEAR LOOKED TO BE DOWN. THE FLIGHT CREW THEN ASKED ATC FOR FURTHER VECTORS SO THEY COULD VERIFY THE CHECKLIST WAS INDEED COMPLETED CORRECTLY AND INFORMED THEM WE WOULD BE MAKING A FULL STOP LANDING.  SINCE ALL THE CHECKLIST ITEMS WERE COMPLETED AND NO CHANGE IN SITUATION HAD OCCURRED.  UPON TOUCHDOWN ALL 3 LANDING GEARS HELD THE WEIGHT OF THE ACFT FOR APPROXIMATELY 5 SECONDS.  AFTER THAT TIME THE RT MLG COLLAPSED.  UPON COLLAPSE OF THE RT MAIN LANDING GEAR, THE FLIGHT CREW SHUTDOWN BOTH ENGINES AND EVACUATED THE ACFT SAFELY.
